Translator Disclaimer
May 2018 Weyl law for the volume spectrum
Yevgeny Liokumovich, Fernando Marques, André Neves
Author Affiliations +
Ann. of Math. (2) 187(3): 933-961 (May 2018). DOI: 10.4007/annals.2018.187.3.7

Abstract

Given $M$ a Riemannian manifold with (possibly empty) boundary, we show that its volume spectrum $\{\omega_p(M)\}_{p\in \mathbb{N}}$ satisfies a Weyl law that was conjectured by Gromov.

Citation

Download Citation

Yevgeny Liokumovich. Fernando Marques. André Neves. "Weyl law for the volume spectrum." Ann. of Math. (2) 187 (3) 933 - 961, May 2018. https://doi.org/10.4007/annals.2018.187.3.7

Information

Published: May 2018
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2018.187.3.7

Subjects:
Primary: 53C23
Secondary: 58E05

Keywords: Lusternik-Schnirelmann , min-max , volume spectrum , Weyl law

Rights: Copyright © 2018 Department of Mathematics, Princeton University

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.187 • No. 3 • May 2018
Back to Top